# SDR QXEA9800388

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING OUTBOARD FLAP VANE INBOARD TOP SIDE DENTED DOWN AT DOUBLER FOR SHROUD PANEL.  REPAIRED IAW FOKKER SRM 57-02-06, FIGURE 4, PAGE 6-7.
